Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some properties of two-phase quadrature domains
Department of Mathematics, Stockholm University.
2011 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 74, no 10, p. 3386-3396Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 74, no 10, p. 3386-3396
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-163099DOI: 10.1016/j.na.2011.02.014OAI: oai:DiVA.org:uu-163099DiVA, id: diva2:462718
Available from: 2012-02-07 Created: 2011-12-07 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

fulltext(259 kB)73 downloads
File information
File name FULLTEXT02.pdfFile size 259 kBChecksum SHA-512
c51a4a8f2fe187edc02a1b51c994dcd549f1c3771553b619a22b625b308c8e357555c37299d39a575ab65941f8483ccb1b0ebfa2280e548ae9477ffee57501cd
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Bazarganzadeh, Mahmoudreza
In the same journal
Nonlinear Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 73 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 501 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf